# SDR DALA2021112407219

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 55,896 hours, 39,319 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND FORWARD ENTRY DOOR SLIDE HAS THE PARACHUTE PIN ROUTED INCORRECTLY. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY SEE NRC 001-0025:5211-4002/002 00405: THE LEFT HAND FORWARD ENTRY DOOR SLIDE WAS REPLACED IN REF B717 AMDS 2561-9004. (LP #2028225)
